Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015, Article ID 878120, 16 pages
http://dx.doi.org/10.1155/2015/878120
Research Article

Robust H-Infinity Stabilization and Resilient Filtering for Discrete-Time Constrained Singular Piecewise-Affine Systems

Space Control and Inertial Technology Research Center, Harbin Institute of Technology, Harbin 150080, China

Received 7 June 2014; Accepted 12 November 2014

Academic Editor: Asier Ibeas

Copyright © 2015 Zhenhua Zhou et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Zhenhua Zhou, Mao Wang, and Qitian Yin, “Robust H-Infinity Stabilization and Resilient Filtering for Discrete-Time Constrained Singular Piecewise-Affine Systems,” Mathematical Problems in Engineering, vol. 2015, Article ID 878120, 16 pages, 2015. https://doi.org/10.1155/2015/878120.